# SDR 08FDEA01062

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: S391318172
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP T/E WEDGE IS DELAMINATED. REMOVED T/E SECTION IAW SRM 51-35-01 VOL II.  LOCATED, DRILLED & DEBURRED NEW T/E SECTION IAW SRM 57-20-00 FIG 10 VOL I. INSTALLED T/E SECTION IAW SRM 57-20-00 FIG 10 VOL I.
